# SDR MALA010648

- Difficulty date: August 16, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS2740017
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

During Flight #7274 F7 Circuit Breaker popped when extending gear at MSP. Crew reset C/B and recycled gear normally.  Maintenance replaced Relay at 10GA PN MS27400-17 and 8GA PN M3536/2-024L. Cycled Gear.  Ops check good.
